American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] W. H. Mills. The automorphisms of the holomorph of a finite abelian group . Trans. Amer. Math. Soc. 85 (1957) 1-34. MR 0087657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Franklin Haimo. Semi-direct products with ample homomorphisms . Trans. Amer. Math. Soc. 84 (1957) 401-425. MR 0084500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel H. Wagner. On free products of groups . Trans. Amer. Math. Soc. 84 (1957) 352-378. MR 0083992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nickolas Heerema. Sums of normal endomorphisms . Trans. Amer. Math. Soc. 84 (1957) 137-143. MR 0082491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Edwin Hewitt and Herbert S. Zuckerman. The $l\sb 1$-algebra of a commutative semigroup . Trans. Amer. Math. Soc. 83 (1956) 70-97. MR 0081908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. D. Miller and A. H. Clifford. Regular $\mathcal{D}$-classes in semigroups . Trans. Amer. Math. Soc. 82 (1956) 270-280. MR 0078379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ruth Rebekka Struik. On associative products of groups . Trans. Amer. Math. Soc. 81 (1956) 425-452. MR 0077530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. A. Green. The characters of the finite general linear groups . Trans. Amer. Math. Soc. 80 (1955) 402-447. MR 0072878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ralph B. Crousch. Monomial groups . Trans. Amer. Math. Soc. 80 (1955) 187-215. MR 0072876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Irving Reiner. Automorphisms of the symplectic modular group . Trans. Amer. Math. Soc. 80 (1955) 35-50. MR 0073603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Reinhold Baer. Finite extensions of Abelian groups with minimum condition . Trans. Amer. Math. Soc. 79 (1955) 521-540. MR 0071425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. C. Lyndon. On Burnside's problem. II . Trans. Amer. Math. Soc. 78 (1955) 329-332. MR 0067884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Franklin Haimo. Normal automorphisms and their fixed points . Trans. Amer. Math. Soc. 78 (1955) 150-167. MR 0067894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. C. Lyndon. On Burnside's problem . Trans. Amer. Math. Soc. 77 (1954) 202-215. MR 0064049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kuo-Tsai Chen. A group ring method for finitely generated groups . Trans. Amer. Math. Soc. 76 (1954) 275-287. MR 0060510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Harish-Chandra. Representations of semisimple Lie groups. III . Trans. Amer. Math. Soc. 76 (1954) 234-253. MR 0062747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Harish-Chandra. Representations of semisimple Lie groups. II . Trans. Amer. Math. Soc. 76 (1954) 26-65. MR 0058604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Harish-Chandra. The Plancherel formula for complex semisimple Lie groups . Trans. Amer. Math. Soc. 76 (1954) 485-528. MR 0063376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert L. Taylor. Compound group extensions. I. Continuations of normal homomorphisms . Trans. Amer. Math. Soc. 75 (1953) 106-135. MR 0059911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Reinhold Baer. Group elements of prime power index . Trans. Amer. Math. Soc. 75 (1953) 20-47. MR 0055340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Harish-Chandra. Representations of a semisimple Lie group on a Banach space. I . Trans. Amer. Math. Soc. 75 (1953) 185-243. MR 0056610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert L. Taylor. Compound group extensions. II . Trans. Amer. Math. Soc. 75 (1953) 304-310. MR 0059912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. H. Mills. On the non-isomorphism of certain holomorphs . Trans. Amer. Math. Soc. 74 (1953) 428-443. MR 0054599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. Hochschild and J.-P. Serre. Cohomology of group extensions . Trans. Amer. Math. Soc. 74 (1953) 110-134. MR 0052438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sze-Tsen Hu. On local structure of finite-dimensional groups . Trans. Amer. Math. Soc. 73 (1952) 383-400. MR 0053118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Roger Godement. A theory of spherical functions. I . Trans. Amer. Math. Soc. 73 (1952) 496-556. MR 0052444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. Hochschild. The automorphism group of Lie group . Trans. Amer. Math. Soc. 72 (1952) 209-216. MR 0045735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. K. Hua and I. Reiner. Automorphisms of the projective unimodular group . Trans. Amer. Math. Soc. 72 (1952) 467-473. MR 0049194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard V. Kadison. Infinite unitary groups . Trans. Amer. Math. Soc. 72 (1952) 386-399. MR 0048455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Christine Williams Ayoub. On the primary subgroups of a group . Trans. Amer. Math. Soc. 72 (1952) 450-466. MR 0047655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 76 found      Go to page: 1 2 3